# SDR YENA20150313045

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 40,235 hours, 13,894 cycles
- Engine: Iae V2527A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fmu
- Part number: 8061639
- Part serial: 13080019
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 40,115 hours, 14,305 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERTED AT CRUISE NR 1 ENGINE ROLLED BACK TO IDLE THRUST. ECAM REPORTED NR 1 ENGINE FAILED.  FOLLOWED ECAM AND SHUTDOWN NR 1 ENGINE. T/S IAW TSM 73-00-00-810-904. R & R NR 1 ENGINE FMU AMM 73-22-52. R & R NR 1 ENGINE FADEC IAW AMM 73-22-01. OPS AND LEAK CHECK FOUND GOOD. HIGH POWER ASSURANCE CHECK OK IAW AMM 71-00-00, NO FAULTS NOTED. EEC OFF PN 824972-7-022, SN 2540-0713, TOTAL HOURS 1191, TOTAL CYCLES 20, TIME SINCE 1191.
